MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING PERFORMA NON-BRAIDED CATHETER

MERIT MEDICAL MANUFACTURING PERFORMA NON-BRAIDED CATHETER
Catalog Number 7602-20M100SH
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record and complaint database could not be performed as a lot number was not provided.
 
Event or Problem Description
The account alleges that the sterile package had a hole in it.The device was not used on a patient.

Brand Name
PERFORMA NON-BRAIDED CATHETER
Common Device Name
NON-BRAIDED CATHETER
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston, tx 77047
EI  77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston, tx 77047
EI   77047
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20409621
Report Number3011642792-2024-00063
Device Sequence Number12791899
Product Code DQO
UDI-Device Identifier00884450768907
UDI-Public00884450768907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7602-20M100SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown